# SDR SWAA021649

- Difficulty date: July 24, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Aircraft: N503SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24180
- Aircraft time: 40,375 hours, 40,466 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Unserviceable
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON, FOUND BOTH SVC DOOR EMERGENCY EVAC SLIDE PRESS INDICATORS OUT OF LIMITS.  REMOVED AND REPLACED BOTH SVC DOOR SLIDES PER MM.
